# SDR 2002FA0001092

- Difficulty date: September 10, 2002
- Submitted: September 20, 2002
- Operation: General aviation
- Aircraft: N1AM
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622061
- Engine: Lyc TIO540*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Rod
- Part number: 83699003
- Condition: Broken
- Location: Nlg
- Part time: 71 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR EMERGENCY EXTENSION DOWN SPRING ROD.  BROKEN AT 71 CYCLES DUE TO INFERIOR WELD OF THE FITTING ON THE END OF THE ROD.  VIOLENTLY SEPARATES FROM THE AIRCRAFT WHEN EITHER END BRAKES.
